Tohoku Mathematical Journal

The Nishimori decompositions of codimension-one foliations and the Godbillon-Vey classes

Nobuo Tsuchiya

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 34, Number 3 (1982), 343-365.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229198

Digital Object Identifier
doi:10.2748/tmj/1178229198

Mathematical Reviews number (MathSciNet)
MR0676114

Zentralblatt MATH identifier
0514.57007

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]

Citation

Tsuchiya, Nobuo. The Nishimori decompositions of codimension-one foliations and the Godbillon-Vey classes. Tohoku Math. J. (2) 34 (1982), no. 3, 343--365. doi:10.2748/tmj/1178229198. https://projecteuclid.org/euclid.tmj/1178229198


Export citation

References

  • [C-C 1] J. CANTWELL AND L. CONLON, Growth of leaves, Comment. Math. Helv. 53 (1978), 93-111.
  • [C-C 2] J. CANTWELL AND L. CONLON, Non-exponential leaves at finite level, Trans. Amer Math. Soc. (to appear).
  • [C-C 3] J. CANTWELL AND L. CONLON, Poincare-Bendixson theory for leaves of codimensio one, Trans. Amer. Math". Soc. 265 (1981), 181-209.
  • [C-C 4] J. CANTWELL AND L. CONLON, Smoothing fractional growth, Thoku Math. J. 3 (1981), 249-262.
  • [D] P. R. DIPPOLITO, Codimensionone foliations of closed manifolds, Ann. of Math. 107 (1978), 403-453.
  • [F-G-G] D. B. FUCHS, A. M. GABRIELOV AND I. M. GEL'FAND, The Gauss-Bonnet theorem an the Atiyah-Patodi-Singerfunctionals for the characteristic classes of foliations, Topology 15 (1976), 165-188.
  • [G-V] C. GODBILLON ET J. VEY, Un invariant des feuilletages de codimension un, C. R. Acad Sci. Paris 273 (1971), 92-95.
  • [Haef] A. HAEFLIGER, Varietes feuilletees, Ann. Scuola Norm. Sup. Pisa 16 (1964), 367-397
  • [Hec 1] G. HECTOR, Sur les feuilletages presque sans holonomie, C. R. Acad. Sci. Paris 27 (1977), 1703-1706.
  • [Hec2] G. HECTOR, Leaves whose growth is neither exponential nor polynomial, Topolog 16 (1977), 451-459.
  • [Hec3] G. HECTOR, Croissance de feuilletages presque sans holonomie, Differential Topology, Foliations and Gelfand-Fuks cohomology, Proceedings, Rio de Janeiro, 1976, Lecture Notes in Math. 652, Springer-Verlag, Berlin-Heiderberg-New York, 1978, 141-182.
  • [Hec4] G. HECTOR, Classifications cohomologiques des germs des feuilletages, preprint
  • [Her] M. R. HERMAN, The Godbillon-Vey invariant of foliations by planes of T3, Geometr and Topology, Rio de Janeiro, Lecture Notes in Math. 597, Springer-Verlag, Berlin-Heiderberg-New York, 1976, 294-307.
  • [Im 1] H. IMANISHI, On the theorem of Denjoy-Sacksteder for codimension one foliation without holonomy, J. Math. Kyoto Univ. 14 (1974), 607-634.
  • [Im 2] H. IMANISHI, Structures of codimension one foliations which are almost withou holonomy, J. Math. Kyoto Univ. 16 (1976), 93-99.
  • [Im 3] H. IMANISHI, Denjoy-Siegel theory of codimension one foliations, Sgaku, 32 (1980), 119-132 (in Japanese).
  • [In] T. INABA, Reeb stability for non-compact leaves, preprint
  • [K] N. KOPELL, Commuting diffeomorphisms, Proc. Symp. in Pure Math., XIV, Amer. Math Soc.(1970), 165-184.
  • [M-M-T] T. MIZUTANI, S. MORITA AND T. TSUBOI, The Godbillon-Vey classes of codimensio one foliations which are almost without holonomy, Ann. of Math. 113 (1981), 515-527.
  • [Mi-T] T. MIZUTANI AND T. TSUBOI, Foliations without holonomy and foliated bundles, Sci Reports of the Saitama Univ. 9 (1979), 45-55.
  • [Mo-T] S. MORITA AND T. TSUBOI, The Godbillon-Vey class of codimension one foliation without holonomy, Topology 19 (1980), 43-49.
  • [Ni 1] T. NISHIMORI, Isolated ends of open leaves of codimension-one foliations, Quart. J. Math. Oxford Ser. 26 (1975), 159-167.
  • [Ni 2] T. NISHIMORI, Compact leaves with abelian holonomy, Thoku Math. J. 27 (1975), 259-272.
  • [Ni 3] T. NISHIMORI, Behaviour of leaves of codimension-one foliations, Thoku Math. J. 2 (1977), 255-273.
  • [Ni 4] T. NISHIMORI, SRH-decompositions of codimension-one foliations and the Godbillon-Ve classes, Thoku Math. J. 32 (1980), 9-34.
  • [No] S. P. NOVIKOV, Topology of foliations, Amer. Math. Soc. Transl. (1967), 268-304
  • [P 1] J. F. PLANTE, Asymptotic properties of foliations, Comment. Math. Helv. 47 (1972), 449-456.
  • [P 2] J. F. PLANTS, Foliations with measure preserving holonomy, Ann. of Math. 102 (1975), 327-361.
  • [S] P. A. SCHWEITZER, Some problems in foliation theory and related areas, Differentia Topology, Foliations and Gelfand-Fuks cohomology, Proceedings, Rio de Janeiro, 1976, Lecture Notes in Math. 652, Springer-Verlag, Berlin-Heiderberg-New York, 1978, 247.
  • [T 1] N. TSUCHIYA, Lower semi-continuity of growth of leaves, J. Fac. Sci. Univ. Tokyo, Sec. IA 26 (1979), 465-471.
  • [T 2] N. TSUCNIYA, Growth and depth of leaves, J. Fac. Sci. Univ. Tokyo, Sec. IA 26 (1979), 473-500.
  • [T 3] N. TSUCHIYA, Leaves with non-exact poynomial growth, Thoku Math. J. 32 (1980), 71-77.
  • [T 4] N. TSUCHIYA, Leaves of finite depth, Japan. J. Math. 6 (1980), 343-364
  • [W] G. WALLETT, Nullite de invariant de Godbillon-Vey d'un tore, C. R. Acad. Sci. Pari 283 (1976), 821-823.